# SDR AALA20091115DFW07

- Difficulty date: November 14, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N624AA
- Make and model: Boeing 757223
- Aircraft serial: 24582
- Aircraft time: 60,594 hours, 21,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 33D HAS BROKEN LENS.  REPLACED LENS AT SEAT 33D.
